Academic Journals Database
Disseminating quality controlled scientific knowledge

Inequalities Involving Noor Integral Operator

ADD TO MY LIST
 
Author(s): Aouf Mohamed Kamal | Breaz Daniel | Breaz Nicoleta

Journal: Theory and Applications of Mathematics & Computer Science
ISSN 2067-2764

Volume: 1;
Issue: 1;
Start page: 63;
Date: 2011;
Original page

Keywords: Analytic | p-valent | Noor integral operator

ABSTRACT
The object of the present paper is to give an application of Noor integral operator In+p-1 (n > -p; p ε N) to Miller and Mocanu’s theorems.
Why do you need a reservation system?      Affiliate Program